# SDR CALA2013111292835

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 45,486 hours, 18,955 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Mount
- Condition: Loose
- Location: Jump Seat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT ON ARRIVAL AFT FLIGHT ATTENDANT`S JUMP SEAT LOOSE AT WALL.  REPLACED AFT FLIGHT ATTENDANT`S JUMP SEAT MOUNT WALL.  JUMP SEAT SECURE.
